# SDR HERA9511

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724CA
- Make and model: Dhav DHC6300
- Aircraft serial: 793
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Condition: Defective
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ANC - FLT 1133 - AIR RETURN DUE TO SMOKE IN COCKPIT.  ACFT LANDED ANC WITHOUT INCIDENT.  MAINTENANCE FOUND THE COPILOTS COCKPIT LIGHTS DIMMING RHEOSTAT DEFECTIVE.  THE RHEOSTAT WAS REMOVED AND REPLACED AND THE ACFT WAS RETURNED TO SERVICE.  (Z)
